# SDR UPS03841607

- Difficulty date: October 15, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  L2 AFT PAX DOOR LOWER AFT CORNER HAS SEVERAL AREAS OF CRACK INDICATION ON EXTERNAL SKIN AREAS MARKED CRACK AND BULGING SKIN NOTED IAW DC8 SID NDT MAN 53-10-12 PSE 53.08.04 1.   CUT OUT CRACKED 2 EA AREAS;  PERFORMED HFEC, NO CRACKS AFTER CUT OUT;  FAB DBLR, TRIPLER, AND FILLERS; ALODINED, PRIMED AND INSTALLED DOUBLER, TRPLR, AND FILLERS; ALL IAW DC8 SRM 53-2-0, TR 53-134,53-185, NDT SRM 06-10- 01.001, DC8 SRM 51-1-8, REO G09548.
